Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Lattice property of $ p$-admissible weights


Authors: Tero Kilpeläinen, Pekka Koskela and Hiroaki Masaoka
Journal: Proc. Amer. Math. Soc. 143 (2015), 2427-2437
MSC (2010): Primary 46E35
DOI: https://doi.org/10.1090/S0002-9939-2015-12416-1
Published electronically: February 3, 2015
MathSciNet review: 3326025
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, for large $ p$'s, the maximum of two $ p$-admissible weights remains $ p$-admissible in the terminology of nonlinear potential theory. We also give examples showing that in general, the minimum may fail to remain $ p$-admissible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46E35

Retrieve articles in all journals with MSC (2010): 46E35


Additional Information

Tero Kilpeläinen
Affiliation: Department of Mathematics and Statistics, P.O. Box 35, FI-40014 University of Jyväskylä, Finland
Email: tero.kilpelainen@jyu.fi

Pekka Koskela
Affiliation: Department of Mathematics and Statistics, P.O. Box 35, FI-40014 University of Jyväskylä, Finland
Email: pekka.j.koskela@jyu.fi

Hiroaki Masaoka
Affiliation: Department of Mathematics, Faculty of Science, Kyoto Sangyo University, Kamigamo, Motoyama, Kita-ku, Kyoto 603-8555, Japan
Email: masaoka@cc.kyoto-su.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2015-12416-1
Received by editor(s): December 21, 2012
Received by editor(s) in revised form: November 16, 2013
Published electronically: February 3, 2015
Communicated by: Jeremy T. Tyson
Article copyright: © Copyright 2015 American Mathematical Society